IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Envy-Freeness and Implementation in Large Economies

  • Jackson, Matthew O.
  • Kremer, Ilan

We show that an asymptotic envy-freeness is a necessary condition for a form of robust approximate implementation in large economies.

(This abstract was borrowed from another version of this item.)

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.hss.caltech.edu/SSPapers/wp1157.pdf
Our checks indicate that this address may not be valid because: 404 Not Found. If this is indeed the case, please notify (Victoria Mason)


Download Restriction: no

Paper provided by California Institute of Technology, Division of the Humanities and Social Sciences in its series Working Papers with number 1157.

as
in new window

Length:
Date of creation: Feb 2003
Date of revision:
Publication status: Published:
Handle: RePEc:clt:sswopa:1157
Contact details of provider: Postal: Working Paper Assistant, Division of the Humanities and Social Sciences, 228-77, Caltech, Pasadena CA 91125
Phone: 626 395-4065
Fax: 626 405-9841
Web page: http://www.hss.caltech.edu/ss
Email:

Order Information: Postal: Working Paper Assistant, Division of the Humanities and Social Sciences, 228-77, Caltech, Pasadena CA 91125
Email:


References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Richard McLean & Andrew Postlewaite, . "Informational Size and Incentive Compatibility," CARESS Working Papres 99-14, University of Pennsylvania Center for Analytic Research and Economics in the Social Sciences.
  2. Otani, Yoshihiko & Sicilian, Joseph, 1982. "Equilibrium allocations of Walrasian preference games," Journal of Economic Theory, Elsevier, vol. 27(1), pages 47-68, June.
  3. Matthew O. Jackson & Alejandro M. Manelli, 1994. "Approximate Competitive Equilibria in Large Economies," Discussion Papers 1101, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  4. Mailath, George J & Postlewaite, Andrew, 1990. "Asymmetric Information Bargaining Problems with Many Agents," Review of Economic Studies, Wiley Blackwell, vol. 57(3), pages 351-67, July.
  5. Jackson, Matthew O., 1992. "Incentive compatibility and competitive allocations," Economics Letters, Elsevier, vol. 40(3), pages 299-302, November.
  6. Jose M. Cordoba & Peter J. Hammond, 1998. "Asymptotically Strategy-Proof Walrasian Exchange," Working Papers 98005, Stanford University, Department of Economics.
  7. Dirk Bergemann & Stephen Morris, 2003. "Robust Mechanism Design," Cowles Foundation Discussion Papers 1421R, Cowles Foundation for Research in Economics, Yale University, revised Apr 2004.
  8. Salvador Barbera & Matthew O. Jackson, 1993. "Strategy-Proof Exchange," Discussion Papers 1021, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  9. Al-Najjar, Nabil I. & Smorodinsky, Rann, 2000. "Pivotal Players and the Characterization of Influence," Journal of Economic Theory, Elsevier, vol. 92(2), pages 318-342, June.
  10. Roberts, Donald John & Postlewaite, Andrew, 1976. "The Incentives for Price-Taking Behavior in Large Exchange Economies," Econometrica, Econometric Society, vol. 44(1), pages 115-27, January.
  11. Kovalenkov, Alexander, 2002. "Simple Strategy-Proof Approximately Walrasian Mechanisms," Journal of Economic Theory, Elsevier, vol. 103(2), pages 475-487, April.
  12. Gul, Faruk & Postlewaite, Andrew, 1992. "Asymptotic Efficiency in Large Exchange Economies with Asymmetric Information," Econometrica, Econometric Society, vol. 60(6), pages 1273-92, November.
  13. Palfrey, Thomas R & Srivastava, Sanjay, 1987. "On Bayesian Implementable Allocations," Review of Economic Studies, Wiley Blackwell, vol. 54(2), pages 193-208, April.
  14. Blume, Lawrence & Easley, David, 1990. "Implementation of Walrasian expectations equilibria," Journal of Economic Theory, Elsevier, vol. 51(1), pages 207-227, June.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:clt:sswopa:1157. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Victoria Mason)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.